The Annals of Probability
- Ann. Probab.
- Volume 4, Number 4 (1976), 628-643.
Uniform Tauberian Theorems and their Applications to Renewal Theory and First Passage Problems
In this paper, we prove an analogue of the classical renewal theorem for the case where there is no drift. Our proof depends on a uniform version of Spitzer's well-known theorem on ladder epochs and ladder variables, and we obtain this uniform result by using uniform Tauberian theorems. Some further applications of these uniform Tauberian theorems to other problems in renewal theory and first passage times are also given.
Ann. Probab., Volume 4, Number 4 (1976), 628-643.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lai, Tze Leung. Uniform Tauberian Theorems and their Applications to Renewal Theory and First Passage Problems. Ann. Probab. 4 (1976), no. 4, 628--643. doi:10.1214/aop/1176996032. https://projecteuclid.org/euclid.aop/1176996032